# SDR HEEA088566

- Difficulty date: July 30, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N3116L
- Make and model: Bell 206L-3
- Aircraft serial: 51529
- Aircraft time: 13,750 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Part serial: 2HO050
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARTRIDGE QUIT WORKING.  MAKES A GROWLING NOISE BUT WILL NOT PRODUCE PRESSURE. TO BE SENT TO VENDOR FOR REPAIR.
